SAM-E or 5-htp for moderate depression?
- 03-20-2013, 06:47 AM
- 03-20-2013, 06:51 PM
How much is a dose per day for 5 htp
- 03-21-2013, 01:53 AM
03-21-2013, 10:24 AM
So dont split the dose like the bottle says? Take all 100mg at once?
03-21-2013, 01:55 PM
03-22-2013, 12:22 PM
03-22-2013, 03:04 PM
You`re even more retarded than I thought was possible?
I`ve used SSRIs many times.They are perfectly fine.
I don`t understand why you are posting here at all.
Did you have problems with depression at all?
How can you give advice about something you have never experienced or medication you have never ever used?
03-22-2013, 03:12 PM
03-22-2013, 04:53 PM
03-22-2013, 08:35 PM
The whole point of the thread is to help people.
Yes sometimes life kicks your ass. But you still get up. I agree their. But people can not help their genetics, or environment which effectively changes things.
I was a national wrestler for many years. In a sport that takes total discipline, heart , and mind. So dont rag on someone for being a bigger person. And trying to find help for a medical or mental issue they may have.
03-22-2013, 08:41 PM
Ssri's do work for some and not for others. But that is due to bad doctors and not diagnosing the right issue. I have not found why my body changed. But due to lack of real help in the medical field. That is why I got new insurance and a new doctor that cares about helping and not putting more money in his pocket.
03-22-2013, 08:42 PM
It takes a big person to say yes I have a peoblem and I want to fix it. That is a strong mind in my book.
03-23-2013, 08:52 AM
Your from pa? And its being recorded. While at work
03-23-2013, 03:46 PM
Well I am older then you but I am from erie. So we always battled at states lol... 145 /152
03-23-2013, 05:51 PM
I like them both. However SAM-e is a hit or miss. 5-HTP, Glycine, Valerian Root will do you well.
03-25-2013, 01:13 PM
Why exactly did you neg me then? SSRI's can work for a few people, but they have known issues and side-effects like every drug. I know because I have PTSD and was on Prozac for 10 months it made the situation even worse. I was having Hallucinations and constant migraines. Finding a solution with SSRI is preferable, and even the Military is starting to push dietary solutions to the problem.
How about you actually prove your point and keep the Ad-Homs to yourself?
03-25-2013, 03:20 PM
03-25-2013, 04:21 PM
03-25-2013, 09:15 PM
03-25-2013, 09:50 PM
03-26-2013, 02:40 PM
I like to mix SSRI's and Bath Salts when I party. Like a real life Resident Evil situation.
03-26-2013, 02:43 PM
Same stands here.
That's you, you are not everyone else. Not everyone else is you.
The fact that you were having hallucinations on SSRIs points to the fact that you are very prone to psychosis.Very prone.
Majority of healthy people would not under any circumstance develop this kind of side effect.
03-26-2013, 02:47 PM
03-27-2013, 01:23 AM
04-23-2013, 11:04 AM
I started taking 5-htp today,25 mg only,to see how it will treat me.
I`ve been drinking St.John`s Worth tea for some time now,and it does work,but since it raises not only serotonin but also dopamine and epinephrine,it has made me a little emotional and very anxious(because of the epinephrine).
I also have l-dopa but I think there is no need to add that at the moment.
The sunny weather I`m having is helping also I believe.
04-27-2013, 11:52 PM
04-28-2013, 06:50 PM
I would highly recommend reading the Mood Cure by Julia Ross. She uses amino acid therapy for all sorts of mood disorders. I currently take 1000mg tyrosine in the AM and 100mg 5-htp in the PM. If you are uping your seratonin with 5-htp, also looking to supplementing with tyrosine in the morning to balance the dopamine.
Similar Forum Threads
- By DerickVonD in forum Nutrition / HealthReplies: 16Last Post: 07-09-2011, 08:41 PM
- By whitedevil74 in forum SupplementsReplies: 23Last Post: 07-22-2007, 09:16 AM
- By mark in forum AnabolicsReplies: 1Last Post: 02-27-2004, 06:30 PM
- By DumbRussian in forum Weight LossReplies: 7Last Post: 12-18-2003, 01:07 PM
- By WiNgS in forum Weight LossReplies: 4Last Post: 07-03-2003, 11:12 PM